MAUDE Adverse Event Report: STRYKER ORTHOBIOLOGICS-MALVERN FLEXBLOCK TF2 - MEDIUM - LEFT - 74MM X 93MM X 20MM; IMPLANT

STRYKER ORTHOBIOLOGICS-MALVERN FLEXBLOCK TF2 - MEDIUM - LEFT - 74MM X 93MM X 20MM; IMPLANT
Catalog Number 9859
Medical Device Problem Codes Inadequacy of Device Shape and/or Size (1583); Positioning Problem (3009)
Health Effect - Clinical Code No Clinical Signs, Symptoms or Conditions (4582)
Date of Event 01/02/2025
Type of Reportable Event Serious Injury
Event or Problem Description
It was reported that the patient needed a revision surgery due to the wrong placing of the implant.The implant was removed, and a smaller implant was placed in the proper position.
 
Additional Manufacturer Narrative
Device is not available for evaluation.If additional information is received, it will be reported on a supplemental report.
 
Additional Manufacturer Narrative
Additional information: h6.The reported event could be confirmed.The stryker sales representative confirmed that the surgeon placed the implant upside down, causing uneven tissue coverage and increased projection, and possibly selected the wrong size, with no product defects reported.A second surgery was performed to replace the implant, and without a lot number, manufacturing and quality record reviews were not possible; thus, the root cause was determined to be surgical error.Based on the information provided, the device history and the inspection of the product, there is no indication for an incorrectly working product or any design, material, or manufacturing-related issue.Therefore, no corrective and/or preventive actions are deemed necessary at this time.
 
Event or Problem Description
No new information.

Brand Name
FLEXBLOCK TF2 - MEDIUM - LEFT - 74MM X 93MM X 20MM
Common Device Name
IMPLANT
Manufacturer (Section D)
STRYKER ORTHOBIOLOGICS-MALVERN
45 great valley parkway
malvern PA 19355
Manufacturer (Section G)
STRYKER ORTHOBIOLOGICS-MALVERN
45 great valley parkway
malvern PA 19355
Manufacturer Contact
elena drewenskus
boetzingerstr. 41
freiburg D-791-11
GM   D-79111
7614888208
MDR Report Key21242137
Report Number0008010177-2025-00013
Device Sequence Number3688518
Product Code FWP
UDI-Device Identifier07613252086413
UDI-Public07613252086413
Combination Product (Y/N)N
Initial Reporter StateUT
Initial Reporter CountryUS
Number of Events Summarized1
Summary Report (Y/N)N
Reporter Type Manufacturer
Report Source Company Representative
Initial Reporter Occupation Other
Type of Report Initial,Followup
Report Date (Section B) 06/11/2025
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? Yes
Is this a Product Problem Report? No
Device Catalogue Number9859
Device Lot NumberUNKNOWN
Was Device Available for Evaluation? No
Is the Reporter a Health Professional? No
Type of Report(Section G)Follow-Up
Initial Date Received by Manufacturer 01/03/2025
Supplement Date Received by Manufacturer01/03/2025
Initial Report FDA Received Date01/27/2025
Supplement Report FDA Received Date06/11/2025
Was Device Evaluated by Manufacturer? (Y/N) No
Is the Device Labeled for Single Use? (Y/N) Yes
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Initial
Patient Sequence Number1
Outcome Attributed to Adverse Event Required Intervention;
Patient SexUnknown